# SDR 03FDEA01097

- Difficulty date: July 14, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 757
- Aircraft time: 12,368 hours, 6,391 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CRACKED ON BEAM 27 FWD LOWER CARGO PIT 17 INCHES OF CENTRLINE.  REPAIRED FLOORBEAM IAW A300-600 IAW ENG DISPO PAGE 2 AND 3.  FAB 2 EA ANGLES IAW SRM 53-10-15,HFEC INSPECT IAW SRM 51-10-08.  PENETRANT INSPECTION IAW SRM 51-90-00,PART ID  PMS 01-06-08.  ALODINE AND PRIME IAW SRM 51-21-10,SEALED PARTS  SRM 51-76-10.  TOPCOATED GREY IAW SRM 51-23-00.
